(Closed) Anyone have experience with PROGESTIN only pill?

posted 6 years ago in Emotional
Post # 3
Member
174 posts
Blushing bee
  • Wedding: May 2013

I switched to Progestin only 3 months ago and the only thing i notice is I cramp more and its a little heavier…but I have no other side effects.

Post # 5
Member
60 posts
Worker bee
  • Wedding: January 2012

Love, love, love Progestin only pills.

 

I’ve been on them for 7 – 8 months. Here and there I notice a LITTLE more cramping. But my period is pretty much the same as it was before I was ever on birth control pills (I’m on Micronor now). I’ve had breakthrough bleeding only once for two days in the entire time I’ve been on the pill. Love it.

I never gained any weight from any of the pills that I was on.

And my acne…pretty much the same as it was before…maybe a tiny bit worse around my period.

 

 

Post # 6
Member
1166 posts
Bumble bee
  • Wedding: July 2013

So I’m the opposite of you lovely ladies. I was on Micro-Nor and Nor-QD for a combined 9 months and absolutely hated it. I “spotted” for 1.5-2 weeks before I actually bled. Then I bled for 1-1.5 weeks. So I had anywhere from 2-3 week “periods” that required that I at least wore a panty-liner at the least. Granted, for the most part my periods were lighter and I didn’t cramp nearly as bad…until I was stressed. Then it was heavy with lots of cramping. I did get a lot of body acne along with the cyst type acne on my neck, behind my ears. 

Unfortunately there is a wide variety of reactions to mini-pills. Periods are extremly unpredictable so it can vary from no period to periods for 3 weeks. The thing with the mini-pill is that it doesn’t control when the period comes like the combo pills. So it’s difficult to say if it would be worth it. 

Post # 8
Member
174 posts
Blushing bee
  • Wedding: May 2013

I suppose I should clarify “heavier”, while I was on the estrogen pills I had virtually NO bleeding. Just spotting for one day. Now I have about 3 days worth of actual bleeding, but not our of control waterfall bleeding 🙂

Post # 9
Member
1166 posts
Bumble bee
  • Wedding: July 2013

@12october12:  Probably not a bad idea especially since it can take up to 3 months for your body to adjust to a birth control pill. If your wedding was further out, I’d say go for it and see what you think. However, 2 months isn’t that much time. You might feel better both physically and emotionally just keeping healthy.

The topic ‘Anyone have experience with PROGESTIN only pill?’ is closed to new replies.

Find Amazing Vendors